References

[1]    S. Bloch, A. Ogus, Gersten’s conjecture and the homology of schemes, Ann. Scient. c. Norm. Sup. 7 (1974), 181–202.

[2]    S. Bloch, V.Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. of Math. 105 (1983) 1235–1253.

[3]    F. Bogomolov, T. Pantev, Weak Hironaka theorem, alg-geom/9603019, 1996.

[4]    C. H. Clemens, Homological equivalence modulo algebraic equivalence is not finitely generated, Publ. Math. IHES 58 (1983) 19–38.

[5]    P. Deligne, La Conjecture de Weil pour les surfaces K3, Inventiones Math. 15 (1972) 206–226.

[6]    P. Deligne, J. S. Milne, A. Ogus, K.-Y. Shih, Hodge Cycles, Motives and Shimura Varieties, Springer-Verlag LNM 900, 2nd ed. 1989, Berlin.

[7]    H. Esnault, M. V. Nori, V. Srinivas, Hodge type of projective varieties of small degrees, Math. Annalen 293 (1992) 1–6.

[8]    M. Green, Koszul Cohomology and the Geometry of Projective varieties, J. Diff. Geom. 19 (1984) 125–171.

[9]    P. A. Griffiths, On the Periods of certain rational integrals:I, II, Annals of Math. 90 (1969) 460-541.

[10]    H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math.(2) 79 (1964), 109–326.

[11]    A. J. de Jong, Smoothness, semistability and alterations, Publ. Math. IHES 83 (1996), 51–93.

[12]    G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat, Lecture Notes in Mathematics, no. 339, Springer-Verlag, Berlin-Heidelberg-New York, 1973.

[13]    M. Kuga, I. Satake, Abelian varieties attached to polarized K3 surfaces, Math. Annalen 169 (1967) 239–242.

[14]    R. Lazarsfeld Some applications of the theory of Positive vector bundles, Complete Intersections, CIME Acireale 1983, Springer-Verlag LNM 1092 (1984).

[15]    H. H. Martens, Varieties of Special divisors on an algebraic curve, J. Reine Angew. Math. 223 (1968) 89–100.

[16]    S. Mori, Projective manifolds with ample tangent bundles, Annals of Math. 110 (1979) 593–606.

[17]    U. Morin, Sull’ unirazionalit dell’ ipersuperficie algebrica di qualunque ordine e dimensione sifficientemente alta, Atti del II Congresso Unione Math. Italia, Bologna (1940) 298.

[18]    M. V. Nori, Algebraic cycles and Hodge theoretic connectivity, Inventiones Math. 111 (1993) 349–373.

[19]    A. Predonzan, Intorno Agli Sk giacenti sulla variet intersezione completa di pi forme, Rend. Acc. Lincei (8)5 (1948) 238–242.

[20]    A. A. Roitman, Rational equivalence of zero-cycles, Math. USSR Sbornik 18 (1972) 571–588.

[21]    V. Srinivas, Gysin maps and Cycle classes in Hodge cohomology, Proc. Ind. Acad. Sci. (Math.) 103 (1993) 209–247.

[22]    -, S. Ramanan, On the canonical ring of a curve, Algebraic Geometry and Commutative Algebra in honour of M. Nagata (1987) 503–516.

[23]    -, Abelian varieties associated with certain K3 surfaces, Compositio Math. 68 (1988) 11–22.

[24]    -, V. Srinivas, Self maps of Homogeneous spaces Inventiones Math. 98 (1989) 425–444.

[25]    -, V. Srinivas, Continuous self maps of Quadric Hypersurfaces Proc. of Indo-French conference on Geometry, Bombay, India (1989) 135–148, published by NBHM, 1993.

[26]    -, R. V. Gurjar, Appendix to Remarks on the Topology of Surface singularities and Applications Proc. of Indo-French conference on Geometry, Bombay, India (1989) 100–101, NBHM, 1993.

[27]    -, V. Srinivas, Unirationality of the general Complete Intersection of sufficiently small multidegree Flips and Abundance of Algebraic Threefolds, (ed. J. Kollr), Proc. of Summer Seminar at University of Utah, Salt Lake City, U.S.A. (1991), Asterisque 221 241–248, 1992.

[28]    -, Curves on threefolds with trivial canonical bundle, Proc. Indian Acad. Sci. (Math) 101 (1991) 199–213.

[29]    K. Hulek, -, S. Ramanan, On a Conjecture on Canonical curves, J. of Alg. Geom. 1 (1992) 335–359.

[30]    -, Cohomological and Cycle-theoretic Connectivity, Annals of Math. 140 (1994) 641–660;

[31]    H. Esnault, -, Absolute de Rham and Absolute Hodge, CR Acad. Sci. Paris 319 (1994) 67–72.

[32]    -, Some Spectral Sequences and Applications, J. of Algebra 186 (1996) 793–806.

[33]    -, Axiomatic and Coordinate geometry, Analysis, Geometry and Probability, Essays in honour of K. R. Parthasarathy, (ed. Rajendra Bhatia), Texts and Readings in Mathematics, Volume 10, Hindustan Book Agency, New Delhi, 1996.

[34]    -, Bogomolov-Pantev resolution—an expository account, New Trends in Algebraic Geometry (ed. K. Hulek, F. Catanese, C. Peters, M. Reid), Proceedings of the European Algebraic Geometry Conference, Warwick, UK 1996; published by Cambridge University Press, 1999.

[35]    -, V. Pati, Seiberg-Witten invariants—an expository account, Proc. Indian Acad. Sci. (Math) 109 (1999) 257–270.

[36]    J. Biswas, G. Dayal, -, G. V. Ravindra, Higher Abel-Jacobi Maps Algebra, Arithmetic and Geometry. Proceedings of the International Colloquium 2000, TIFR, Mumbai; published by TIFR with Narosa Publishing House, 2002.

[37]    I. Biswas, -, The Hodge Conjecture for a general Prym variety Journal of Algebraic Geometry 11 (2002) 33–39.

[38]    -, A geometric characterization of arithmetic varieties, Proc. Indian Acad. Sci. (Math. Sci.) 112 (2002) 1–9.

[39]    M. Green, P. Griffiths, -, Cycles over fields of transcendence degree one, Michigan Mathematical Journal 52 (2004).

[40]    -, D. Ramakrishnan, Calabi-Yau varieties associated with Modular Forms, Proceedings of the Conference on Arithmetic, Algebra and Geometry, University of Hyderabad, 2003, NBHM, 2006.